U.S. doctors online nowAsk doctors free
Brookfield, WI
A 27-year-old male asked:

is there a vitamin deficiency that would cause twitching throughout the body? including ear drums, anus, eye lids, mouth, neck. lead poisoning?

1 doctor answer1 doctor weighed in
Dr. Sari Nabulsi
Specializes in Pediatrics
Vitamin d: you mightvesntcto get your doctor to check vitamin d and ca level to make sure. Lead poisoning doesn't do that

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

Does an epidural injection in the lumbar or cervical spine for pain cause weight gain?

2 doctor answers5 doctors weighed in
Dr. Richard Guyer
Orthopedic Spine Surgery 46 years experience
Very rarely: The medication used is some type of steroid. A single dose is unlikely to cause weight gain, though frequent and repeated doses may in some cases.
Dr. Ron Jones
Dr. Ron Jones commented
Family Medicine 45 years experience
Most of the weight gained with steroid injection is not FAT, but is a result (especially with repeated injection) of salt retention thus fluid retention. Unless you keep taking steroids for some reason, the extra weight will pretty rapidly go away. You could also ask your doc for a short term diuretic and/or cut down the salt in your diet.
Feb 19, 2012
Dr. Peter Zimmerman
Pain Management 33 years experience
Only 10% of partiulate steroid is absorbed systemically. Unless the interventionist is using unreasonably high doses, there should be no systemic effect.
Mar 10, 2012
CA
A 24-year-old member asked:

Which is better for neck pain relief after a car accident - naproxen or hydrocodone?

3 doctor answers11 doctors weighed in
Dr. Karl Haake
Anesthesiology 23 years experience
Naproxen: The best medication for pain relief after a car accident is naproxen. Hydrocodone is a narcotic. It may give temporary relief but it is not a long term answer for this type of pain. It can cause dependence and long-term studies do not show any long-term benefit to the use of hydrocodone. When weighing the risks, Naproxen is a better choice.
A 31-year-old member asked:

What could cause sore legs, sore throat, and a rash on chest?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Many possibilities: See a doctor. This combination of symptoms should be evaluated and treated if necessary.
A member asked:

I have the following symptoms head hurts fever of 99 throat n chest on fire ears hurt too:?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Infection: You have an illness...Probably viral (because most illnesses are). Strep throat can also produce those symptoms. It is always a good choice to be seen when you feel so awful...If ears hurt too it could be an ear infection and having treatment choices is very helpful. Make an appointment to be seen.
Los Angeles, CA
A 32-year-old male asked:

Experiencing excess saliva recently. History of mild tingling/numbness/arm weakness/need for deep breath. Normal blood tests/ekg/brain mri. Anxiety?

2 doctor answers2 doctors weighed in
Dr. Joseph Woods
Pathology 28 years experience
It depends.: I do not think that a heart condition is likely, given your age and results under normal conditions. It depends on when you get these episodes, and under what circumstances. If they happen during a hectic period in your day, like at work, etc., i would say anxiety is likely. However, if they occur at random points during your day, or after exertion, i would say get a stress test, etc..

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.